Adderall and general anesthetic effects on the heart and body.
I am about to have 6 teeth pulled 4 of which are my wisdom teeth. I have been on adderall (adderrall) for a month and half and I am worry about heart damage if the doctor puts me under an anesthetic. Is the risk to high being on this med? My blood pressure and heart rate were great when I went for my check up a few weeks ago and I am in my mid 20's. I am also worried about taking any pain killers I might get prescribed after ward. Should I just have the doctor numb my mouth and have the teeth pulled and just try to live with pain afterward and not take any pain killer.
These are all very important questions and must be discussed with your doctor.
There should be no problem that I know of from taking pain killers afterward and I would highly recommend it for a day or two. Use plenty of ice many times a day to numb the area. Get the soft ice packs. frozen peas in baggies work well cause they conform to the jaw. I would think that at about the two day mark you could go to over-the-counter pain meds. But there is no reason to live with the pain.
Adderall (adderrall) should not make you high if you have ADHD. Do find out what the doc will be doing. He could use a gas (NO) to make you sleepy. Or just go with the Novocainen to the gums. Or ? Either way, I doubt that you would need your Adderall (adderrall) for the appointment. Here again, I am no doctor so get his opinion. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.